Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Appl Math

Search In Journal Title:

Abbravation: Acta Applicandae Mathematicae

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1007/bf01139358

Search In DOI:

ISSN

1572-9036

Search In ISSN:
Search In Title Of Papers:

Homogenization of Nonlinear Degenerate Nonmonoton

Authors: Jean Louis Woukeng
Publish Date: 2009/10/22
Volume: 112, Issue: 1, Pages: 35-68
PDF Link

Abstract

The paper deals with the homogenization problem beyond the periodic setting for a degenerated nonlinear nonmonotone elliptic type operator on a perforated domain Ω ε in ℝ N with isolated holes While the space variable in the coefficients a 0 and a is scaled with size ε ε0 a small parameter the system of holes is scaled with ε 2 size so that the problem under consideration is a reiterated homogenization problem in perforated domains The homogenization problem is formulated in terms of the general socalled deterministic homogenization theory combining real homogenization algebras with the Σconvergence method We present a new approach based on the Besicovitch type spaces to solve deterministic homogenization problems and we obtain a very general abstract homogenization results We then illustrate this abstract setting by providing some concrete applications of these results to eg the periodic homogenization the almost periodic homogenization and others


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Virasoro Action on Pseudo-Differential Symbols and (Noncommutative) Supersymmetric Peakon Type Integrable Systems
  2. Positive Solutions for Singular BVPs with Sign Changing and Derivative Depending Nonlinearity on the Positive Half-Line
  3. Analysis of a Polynomial System Arising in the Design of an Optical Lattice Filter Useful in Channelization
  4. On L 1 Bounds for Asymptotic Normality of Some Weakly Dependent Random Variables
  5. Weighted Logarithmic Sobolev Inequalities for Sub-Gaussian Measures
  6. Noncommutative Dynamical Models with Quantum Symmetries
  7. A BGK Model for Gas Mixtures
  8. Marshall and Olkin’s Distributions
  9. An Initial-Boundary Value Problem for the Korteweg–de Vries Equation with Dominant Surface Tension
  10. Variational Approach to the Inviscid Compressible Fluid
  11. The Numerical Asymptotically Stability of a Linear Differential Equation with Piecewise Constant Arguments of Mixed Type
  12. On a Time-Dependent Fluid-Solid Coupling in 3D with Nonstandard Boundary Conditions
  13. Application of He’s Variational Iteration Method for Solving Nonlinear BBMB Equations and Free Vibration of Systems
  14. Estimate on the Dimension of Global Attractor for Nonlinear Dissipative Kirchhoff Equation
  15. Zero Dynamics and Stabilization for Analytic Linear Systems
  16. Multiplicative Property of the Digital Fundamental Group
  17. Finite Velocity of the Propagation of Perturbations for a Class of Non-Newtonian Fluids
  18. Existence Results for Semilinear Neutral Functional Differential Inclusions via Analytic Semigroups
  19. A Partially Observed Ultra-High-Frequency Data Model: Risk-Minimizing Hedging
  20. On q -Gaussian Integrable Hamiltonian Reductions in Anisentropic Magneto-gasdynamics
  21. A Geometric Approach to Trajectory Design for an Autonomous Underwater Vehicle: Surveying the Bulbous Bow of a Ship
  22. Quantitative Convergence Towards a Self-Similar Profile in an Age-Structured Renewal Equation for Subdiffusion
  23. Symmetries, Lagrangian and Conservation Laws for the Maxwell Equations
  24. Duals of Frame Sequences
  25. Critical Points of the Optimal Quantum Control Landscape: A Propagator Approach
  26. On the Reverse Wiener Indices of Unicyclic Graphs
  27. Infinitely Many Local Higher Symmetries without Recursion Operator or Master Symmetry: Integrability of the Foursov–Burgers System Revisited
  28. Qualitative Analysis of a Predator-Prey Model with Predator Saturation and Competition
  29. On the Classification of N -Points Concentrating Solutions for Mean Field Equations and the Symmetry Properties of the N -Vortex Singular Hamiltonian on the Unit Disk
  30. Instability in Porous Layers with Depth-Dependent Viscosity and Permeability

Search Result: